Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Hit bottom- help please

This is my bottom,  Still having terrible arm and leg zinging, weakness, confusion, and exhaustion on all my meds.  What started as a manageable plan of 4-6 Norco a day habit for pain, has spriraled into a 6-8 Norco (7.5/500 strength) a day, with a daily shot of Dilaudid 4mg, and 1 mg xanax at night with either an Ambien or Lunesta.  I am awakened every morning with terrible anxiety, shaking, and arm and leg zinging. Tried to a couple of days ago to taper and didn't notice a change, either better or worse.  Symptoms so bad this am, I took the Diludid, 2 Norco, and a percocet, and still having the same symptoms.  I am so afraid,  can you really get through these symptoms on your own cold turkey?  I have the amino's and have started them.  I can't go to rehab, but am more than motivated to taper and get off. Can't miss work, but only work 1/2 days, so maybe can get through it.   I am completely and utterly depressed and somewhat suicidal. Although, I would never do it, I would like to just not wake up.  Can't believe that I am saying that.  I don't know who I am anymore.  I know many of you have done this.  Any advice.
9 Responses
340590 tn?1290955741
heyjen, i am missing something.  if you are taking all these meds why are you are you having all these symptoms?  maybe there is something wrong.  are all these meds prescribed?
Avatar universal
Hi, that is why I am so scared.  All of these are prescribed, although obviously I am using too much.  I am on prednisone right now too, for some peroids of severe confusion and weakness.  Going to a neurologist again to try again to find out what is going on there, but as scared as hell that these symptoms are still are here with all the narcs.  I do think that there is something else going on, which is terrifying, but don't withdrawal symptoms usually go away with a "hit" of it.  I am very naive about this, but I thought they would go away if I took enough.  That is not the case, I know that my body is physcially addicted to all this stuff by now, so I will withdraw one way or another. I know that the prednisone, is causing alot of anxiety, as I have had to use it before.    Do your withdrawal symptoms go away temporarily with a big dosage, or do you just reach a point where you feel yucky all the time.  I am so frightened.
230262 tn?1316649534
if youve been on all that **** a long time, you still could be having WD symptoms. I know when i was towards the end of my addiction/using period, i was having WD symptoms in between doses (like an hour after taking my pills), and my body needed /wanted more and because it wasnt getting it, it would send me into WD. You get to a certain point in addiction where your body actually requires so much of your drug that you can DIE if you take as much as you "needed" (does this make sense to you? in other words, your body may need so much of your opiates now just to keep yourself out of WD, that you would go into respiratory arrest if you took as much as your brain needed)   Also, your symptoms may be partially related to drug interactions- you are taking a TON of stuff, hon.  Good luck to you..
Avatar universal
Yeah, I'm certain these meds are interacting with each other.  I'm only going to take a small dose of vicodin this afternoon, and see what that does, If it keeps me stable, guess I'll just keep tapering.  I am on a ton of stuff and am so ashamed.  Mostly now though I am scared, I know I need to taper off the xanax, but probably not good to do so at the same time as the narcs, or should you just go all out?  I've only been adding the dilaudid for about 2 weeks, and the xanax and ambien have been about 2 months every night.  WIll stop dilaudid today, no more doses, as symptoms were not relieved and definately not worth it! Just tried it to "know" if this is withdrawals or not.  Didn't help, just feel guilty and aweful now.  Feel like I am dying.  This was not worth it.  Does anyone get through this alive?  How can you even get up in the morning?  I don't crave anything, just feel aweful, and definately not much better on the meds.
340590 tn?1290955741
i would not stop the xannex c/t...you have to taper it.  and i would wait til i was off the narcs to taper it.  you may need it to get through the w/ds.  yes we do get through it alive.  i was snorting about 240mgs of oxy a day and i lived to tell it..lol  i went c/t.  why are you on all these meds?  and the dr gave you dilauded to shoot?
Avatar universal
I have chronic migraines, neurological pain, and herniated discs.  The dilaudid, is for migraines, out of control pain only, to keep me out of the ER.  I haven't been using it that way,and that is what got out of control for me.  I can deal with the pain without meds. I know I can.  Just want to live through these withdrawals. When you went cold turkey, did you feel likeyou were dying or is this my mind exagerating the symptoms. Shouldn't I feel better on the meds?  I really don't.  How long until you slept after you stopped cold turkey?  I'm getting about 4 hours a night, but will cut Xanax in half tonight, and no more ambien, or should I just stick to one thing at a time?  I am so scared!  I know you are a survivor, and have been here.  I don't want to die or have these thoughts of wanting to.  I love life and my family
Avatar universal
Wow!!!!!!!!!  I think some of your meds are interfering with the others, the xanax is really some potent stuff, my oldest son took it while going through his divorce, and he said it will kick your butt, please be carefull, do wean or tapper-off on that!  and if you need help comming off the pain meds then a dr. can help you do that and still do it at home, no one other than your dr. needs to know.  Oh, tapper off the pain meds if you decide to get off them.  Post often and take care.

Ella789
611067 tn?1458595083
Sweetie:
I'm worried for you.  Please speak with your doctor about this!  Cathy is right about cold turkey off of Xanax - YOU SHOULD NEVER COLD TURKEY WITH XANAX - it's very dangerous.  I can't say anymore than what the others have already said, but I'm saying some prayers for you!  I hope you see your doctor right away and explain what's happening!

Please keep us advised of what's going on and come here often for support.  But, in the meantime, please see your doctor!

Hugs,
Janet
340590 tn?1290955741
yes i felt like i was dying...i wanted to die...but the worst of the physical was over in about a week...then the mental sets in....i really am afraid to give you any advice on how to do this...those are some strong meds and mixing them cant be good.  i really suggest seeing a dr and letting him help you make that transition...you can do this...you just need to do it carefully under a drs care...
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.